# SDR UALA2011071903663

- Difficulty date: July 19, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 49,030 hours, 6,259 cycles
- Engine: Pwa PW40903
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: BPE3533514
- Part serial: CM53823
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY AND IMBALANCE GRIPE.  ACPD DISCHARGE CHECK VLV. ND TO CONT TO ACP LOW LEVEL SCAVENGE SYSTEM, R&E'S ASSISTING.  FUELED AC FOR HIGH LEVEL SCAVENGE CHECKS.  CONT T-S. *DOR*.  ACFT DROPPED OFF AT GATE WITH MSG FUEL PUMP CENTER RIGHT MSG, NO TIME SFO.  REPLACED CENTER RIGHT OVERRIDE FUEL PUMP ECLU M28213 & CENTER RIGHT OVERRIDE FUEL PUMP PRESSURE SWITCH S28210.  CHECKS GOOD.  REPLACED FUEL QUANTITY PROCESSER UNIT (FQPU). ALL PART NUMBERS & FUEL QUANTITY INDICATIONS CHECK GOOD.  NO FURTHER ACTION REQUIRED.
